advertisement
Question
Posted by: Renita | 2010/06/14

Major Depression, medication side effects?

Currently I use Illovex 225g, Epilum 200mg, Urbanol 10mg during day (for approx 2 months), and at night Adco-Mirteron 15g (for a week), and still have my downs. Firstly, Does the CHANGE in medication oftenly have a huge impact on my pshychology effects, as I desperately want to feel better? Then secondly I''''''''m having huge, very DEPRESSING NIGHTMARES since I started with the Adco-Mirteron. Is this a side effect for this medication, and will this last throughout the time being that my Dr prescribed? Then thirdly, I googled Mirteron, and the only ingredience I notice is that IT CONTAINS SUGAR. Will I be GAINING WEIGHT?, as my understanding of using Illovex I might be losing weight (is this good? Fourthly, for the first time, I had my periods one week apart (strange???) (PS - before using Mirteron). Does this HORMONAL side effect have anything to do with using these medicine? Thanks a million!!!I am in desperate need of information, as this is really haunting my thoughts. I really appreciate your time and effort in answering me back.......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

All of these meds have effects on brain chemistry, and thus on one's mood and paychological experience. Nightmares do indeed feature among the potential side-effects of a number of antidepressants. On some antidepressants, some people do gain weight, but this is due to complex chemical effects of the drug, and in no way related to the presence of any sugar within the pill or capsule - the amounts of sugar involved are tiny and irrelevant in themselves.
Gaining or losing weight isn't automatially good or bad, as this depends on many factors including one's usual weight.
Periods, too, are a complex issue, and can be affected by depression itself, ahnd by stress and worry, as well as by a number of drugs.
Overall, I really do think you need to see , soon the psychiatrist prescribig these meds for you ( which ought to be managed by a properly expert psychiatrist rather than a GP ) to discuss all these issues.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: pamela | 2013/09/08

Can the use of adco mirteron reduce my level of concentration when studying

Reply to pamela
Posted by: PHINDY | 2013/05/02

well as for me they are too much i almost died after taking them,doc gave me a half and it was like i took 2 of them,couldnt wake up the following day couldnt concentrate and ended up having fits. and we also tried a qauter and it does the same thing to me,so no ways i will never take it again no ,atter the depression. thanks

Reply to PHINDY
Posted by: cybershrink | 2010/06/15

All of these meds have effects on brain chemistry, and thus on one's mood and paychological experience. Nightmares do indeed feature among the potential side-effects of a number of antidepressants. On some antidepressants, some people do gain weight, but this is due to complex chemical effects of the drug, and in no way related to the presence of any sugar within the pill or capsule - the amounts of sugar involved are tiny and irrelevant in themselves.
Gaining or losing weight isn't automatially good or bad, as this depends on many factors including one's usual weight.
Periods, too, are a complex issue, and can be affected by depression itself, ahnd by stress and worry, as well as by a number of drugs.
Overall, I really do think you need to see , soon the psychiatrist prescribig these meds for you ( which ought to be managed by a properly expert psychiatrist rather than a GP ) to discuss all these issues.

Reply to cybershrink
Posted by: Renita | 2010/06/14

Hey Anon, I get the humour around what you said - true, very true - more UP, especially with the nightmares - My goodness!! I''m a positive person, thus can''t handle feeling this way!!

Reply to Renita
Posted by: anon | 2010/06/14

Yikes sister - it sounds like you might be more up than down!

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement